MathSciNet Relay Station
MathSciNet bibliographic data
MR293123 (45 #2202) 32D20
Griffiths, Phillip A. Two theorems on extensions of holomorphic mappings. Invent. Math. 14 (1971), 27–62.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement